Article

Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    5 0 0 0


Comptes Rendus Mathématique
Volume 353, n° 8
pages 741-745 (août 2015)
Doi : 10.1016/j.crma.2015.06.005
Received : 7 July 2014 ;  accepted : 10 June 2015
Stability of holomorphically parallelizable manifolds
Stabilité des variétés holomorphiquement parallélisables
 

Daniele Angella a, 1, 2 , Adriano Tomassini b, 3
a Istituto Nazionale di Alta Matematica, Dipartimento di Matematica e Informatica, Università di Parma, Parco Area delle Scienze 53/A, 43124 Parma, Italy 
b Dipartimento di Matematica e Informatica, Università di Parma, Parco Area delle Scienze 53/A, 43124 Parma, Italy 

Abstract

We prove a stability theorem for families of holomorphically parallelizable manifolds in the category of Hermitian manifolds.

The full text of this article is available in PDF format.
Résumé

Nous montrons un théorème de stabilité pour les familles de variétés holomorphiquement parallélisables, dans la catégorie des variétés hermitiennes.

The full text of this article is available in PDF format.
1  Current address : Centro di Ricerca Matematica “Ennio de Giorgi”, Collegio Puteano, Scuola Normale Superiore, Piazza dei Cavalieri 3, 56126 Pisa, Italy.
2  The first author is granted with a research fellowship by Istituto Nazionale di Alta Matematica INdAM, and is supported by the Project PRIN “Varietà reali e complesse: geometria, topologia e analisi armonica”, by the Project FIRB “Geometria Differenziale e Teoria Geometrica delle Funzioni”, by SNS GR14 grant “Geometry of non-Kähler manifolds”, and by GNSAGA of INdAM.
3  The second author is supported by the Project PRIN “Varietà reali e complesse: geometria, topologia e analisi armonica”, by Project FIRB “Geometria Differenziale Complessa e Dinamica Olomorfa”, and by GNSAGA of INdAM.


© 2015  Published by Elsevier Masson SAS de la part de Académie des sciences.
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline